# SDR VNAA0103005

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 13,153 hours, 11,375 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW FOUND THE SERVICE DOOR EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE REPAIRED THE EXIT LIGHT WIRES IN ACCORDANCE WITH DORNIER WIRING MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
